MAUDE Adverse Event Report: Avanos Medical Inc. AVANOS; MICROCUFF Pediatric Endotracheal Tube, Oral/Nasal Magill

Avanos Medical Inc. AVANOS; MICROCUFF Pediatric Endotracheal Tube, Oral/Nasal Magill
Model Number 35114
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint product was not returned for evaluation; however, the reporter provided photographic evidence.Analysis of the photos and distributor investigation provided confirmed the reported complaint.The root cause was not determined.A review of complaint history identified no additional complaints involving the same part number and a similar failure mode within the preceding 24 months.No additional trends were identified; monitoring will continue for any emerging trends a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 16 september 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that during a dental procedure, the physician observed that the inflation tube had separated from the body of the endotracheal tube.A scratch was noted approximately 2 mm from the separation point.There was no reported harm or injury associated with this event.

Brand Name
AVANOS
Common Device Name
MICROCUFF Pediatric Endotracheal Tube, Oral/Nasal Magill
Manufacturer (Section D)
Avanos Medical Inc.
5405 winward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avanos Medical Inc.
5405 winward parkway
alpharetta, ga 30004
MX   30004
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key50058278
Report Number8030647-2026-00055
Device Sequence Number15733247
Product Code BTR
UDI-Device Identifier00609038351148
UDI-Public(01)00609038351148
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35114
Device Catalogue Number35114
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown